# SDR YENA2025122201246

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 65,191 hours, 23,645 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT#147, EWR-SJU. "DURING CRUISE #1 FA CALLED STATING LOUD HUMMING NOISE AND VIBRATION IN CABIN FLOOR NEAR ROW 13. CA INVESTIGATED AS WELL. NO OTHER INDICATIONS ON SYSTEMS. PAGE POSSIBLE LOOSE PANEL OR FAIRING SEAL" (SUPPLEMENTAL INFORMATION TO FOLLOW)
